# SDR SWAA2021070176733

- Difficulty date: May 24, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N942WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36648
- Aircraft time: 39,538 hours, 23,971 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Damaged
- Location: Bs 540 Rbl 45-57
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE PLATE LOCATED BS 540 BETWEEN RBL 45 TO RBL 57 AT CENTER WING BOX.   REPLACED PLATE LOCATED BS 54O BETWEEN RBL 45 TO RBL 57 AT CENTER WING BOX I.A.W. B737-700 SRM 51-10-02 ITEM 9 AND DWG#143A5246 SHEET 16; REV -.
